# SDR AU991095

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN PUBLIC ADDRESS SYSTEM FAULTY.  INVESTIGATION FOUND THAT THE WIRING WAS INCORRECTLY CONFIGURED.
